# SDR UPS05244166

- Difficulty date: March 10, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 51,199 hours, 40,063 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CARGO TIE DOWN TRACK CRACKED AT BS 1030 RBL 14.  REPAIR CARRIED OUT IAW SRM 53-10-5, 51-30-2, 51-20-1 & 53-10-5.
